MAUDE Adverse Event Report: ADHEZION BIOMEDICAL, LLC SURGISEAL TOPICAL SKIN ADHESIVE; SURGISEAL "TEARDROP"

ADHEZION BIOMEDICAL, LLC SURGISEAL TOPICAL SKIN ADHESIVE; SURGISEAL "TEARDROP"
Model Number SS035-T
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint originally received on 10/26/2015.Upon review, it was incorrectly determined that the adverse event was not reportable.Upon further review, and to err on the side of safety, it was decided that an mdr should be filed.A physician's office was the initial reporter, and many attempts were made to investigate the alleged event.Upon contact with the reporter, scant information was shared with the manufacturer, and the patient was not available to elaborate or confirm any details.Should any additional details become available, a follow up report will be submitted.
 
Event or Problem Description
Nurse reported that the patient experienced redness and oozing at the incision site five day after surgery.No other applications were known, by the complainant, to be applied to the patient, and the patient had no known allergies.The complainant does not know the lot number of the material, nor the supplier (distributor) that provided surgiseal.The patient is recovering.

Brand Name
SURGISEAL TOPICAL SKIN ADHESIVE
Common Device Name
SURGISEAL "TEARDROP"
Manufacturer (Section D)
ADHEZION BIOMEDICAL, LLC
506 pine mountain road
hudson NC 28638
MDR Report Key6178716
Report Number3006385287-2015-00006
Device Sequence Number13559617
Product Code MPN
UDI-Device IdentifierM495SS035T1
UDI-PublicM495SS035T1
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082993
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberSS035-T
Device Catalogue NumberSS035-T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2015
Initial Report FDA Received Date12/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient Weight91